# SDR F3LA2022100300125

- Difficulty date: September 26, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 24,703 hours, 10,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005100700
- Condition: Leaking
- Location: Hyd System
- Part time: 24,703 hours, 10,542 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 282326 GREEN HYDRAULIC RESVOIR LOW LEVEL ECAM MANUAL GEAR EXTENSION QRH PROCEDURED FOLLOWED. CORRECTIVE ACTION: SERVICED HYDRAULIC RESERVIOR TO INDICARED RANGE IAW AMM 29-10-00-680-001. & LP282334#2; ENG#1 HYD PRESSURE LINE IN MID PYLON LEAKING AT CLAMP - REMOVED AND REPLACED ENG#1 MID-PYLON PRESSURE LINE REF AMM 29-11-49-400-008-A
